# SDR USAASB00339

- Difficulty date: December 2, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 214 - AFTER TAKEOFF FROM MCI, EN ROUTE TO PIT, THE LANDING GEAR LEVER WOULD NOT GO INTO THE LOCKED POSITION.  LEVER WAS APPROX ONE INCH BELOW THE FULL UP POSITION AND COULD NOT BE RAISED UP ANY FURTHER.  GEAR SEEMED TO OPERATE NORMALLY EXCEPT FOR NOSE WHEEL GEAR DOORS STAYING PARTIALLY OPEN.  DURING SUBSEQUENT CLIMB-OUT, GEAR HANDLE DID STOW IN THE UP AND OFF POSITION BUT NOSE WHEEL GEAR DOORS REMAINED PARTIALLY OPEN.  AFTER SEVERAL ATTEMPTS, GEAR LEVER DID GO INTO THE FULL UP AND LOCKED POSITION AND NOSE WHEEL GEAR DOORS SEALED.  GEAR LEVER THEN WAS RETURNED TO THE OFF POSITION WITH GEAR LIGHTS INDICATING NORMAL.  FLIGHT CONTINUED ONTO PIT LANDED WITHOUT FURTHER INCIDENT.
